Aa
A
A
Close
Avatar universal
Cannot ejaculate
Im on psychiatric medication, Fanapt. Every time i try to masturbate and think that i am just about to ejaculate i can't. I don't have a problem becoming aroused, just ejaculating. Has anyone ever heard of this before? Is it something i should worry about or will it go away as my body gets used to the medication. Something similar happened to me on other psychiatric medications. It took me a really long amount of masturbating to ejaculate, but after a while i was able to masturbate and ejaculate normally. Thanks for your answers.
Cancel
1 Answers
Page 1 of 1
1277243 tn?1271131944
my bf has the same problems....his is from the meds hes on 4 his torets...its probably a side effect
Comment
Cancel
1277243 tn?1271131944
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Erectile Dysfunction Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Sexual Health Answerers
139792 tn?1447663565
Blank
Indore, India
11369760 tn?1449507972
Blank
Southwest , MI
1622896 tn?1448199822
Blank
Somewhere ?, United Kingdom
80052 tn?1358657300
Blank
way off the beaten track!, BC